# SDR CA130306008

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT401
- Aircraft time: 4,309 hours
- Engine: Walter M601E11
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Section
- Part time: 4,470 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REDUCED POWER TO IDLE AT TOUCHDOWN, HE NOTED PROP RPM DECAY BELOW NORMAL.  ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED, PROP THEN STOPPED TURNING BUT DID NOT FEATHER.  PILOT CARRIED OUT SHUTDOWN PROCEDURE.  ACFT WAS TOWED FROM RUNWAY.  INITIAL INSPECTION FOUND PROP WOULD NOT ROTATE BY HAND, METALLIC DEBRIS WAS FOUND IN EXHAUST STACKS. LOOKING INTO EXHAUST IT WAS FOUND THAT 1 TURBINE BLADE WAS BROKEN MID CHORD.  BORESCOPE INSPECTION REVEALED ALL COMPRESSOR TURBINE BLADES BROKEN OFF AT VARIOUS LENGTHS WITH JAGGED EDGES.  ENGINE REMOVED AND SHIPPED TO PREMIER TURBINES GE USA FOR TEARDOWN INSPECTION.
